Jump to content
j tee

Night Sweats

Recommended Posts

I've come off of fin about a month ago. The doctor felt that it might be the fin giving me night sweats, it looks like he was right as the night sweats have now gone. Trouble is I would also like to keep my hair. What advice would you give someone in my position?

Share this post


Link to post
Share on other sites

that's a tough one. Maybe do some research on night sweats and see what other factors could cause it, beacuse there's always the chance it wasn't the FIn causing it.

 

Also how long were you on the Fin for? Side effects often die down if you can ride them out for a while

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...